# SDR GUUA04130802

- Difficulty date: April 13, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 26,380 hours, 32,015 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Part number: 10164001415
- Condition: Corroded
- Location: Upper Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINT, DISCOVERED UPPER RUDDER HINGE BRACKET EXFOLIATED.  REPLACED UPPER RUDDER HINGE BRACKET.
